View Single Post
Old 03-05-2009, 02:54 AM   #4
Hypra
Member
 
Hypra's Avatar
 
Join Date: Sep 2008
Posts: 84

S/C/G: 179/150/140

Height: 5'7

Default

Depression itself can make you gain weight, so when a person is put on depression medication it can be hard to tell if it is the pills or the disease which is making them put on some pounds. And because everyone can have difference experiences and side effects, one person's reaction to the drug won't guarantee your body will behave in the same way. Talk to your doctor and explain your concerns, they will be able to best pick out the right plan of treatment for you.

The BEST THING you can do to help your depression is eating right and staying active, regardless of whether or not you end up taking pills. Exercise has been proven to be just as effective in some cases as an anti depressant. If you can maintain a healthy lifestyle you'll have a much easier time not only losing weight but dealing with your depression as well.
__________________
Hypra is offline   Reply With Quote